# SDR IXXA2025060101

- Difficulty date: June 1, 2025
- Submitted: June 1, 2025
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 112,243 hours, 20,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T322020
- Condition: Cracked
- Location: Zone 200
- Part time: 112,243 hours, 20,935 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAS 2EA CRACKS IN 2 LWR HOLES AT AFT CORNER OF DOOR CUTOUT
